Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 9251672, 7 pages
http://dx.doi.org/10.1155/2016/9251672
Research Article

-Mixing Tuple of Operators on Banach Spaces

1College of Mathematics and Statistics, Chongqing University, Chongqing 401331, China
2Center of Mathematics, Chongqing University, Chongqing 401331, China

Received 24 June 2016; Revised 23 August 2016; Accepted 15 September 2016

Academic Editor: Enrique Llorens-Fuster

Copyright © 2016 Wei Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wei Wang, Yonglu Shu, and Xingzhong Wang, “-Mixing Tuple of Operators on Banach Spaces,” Journal of Function Spaces, vol. 2016, Article ID 9251672, 7 pages, 2016. https://doi.org/10.1155/2016/9251672.